# SDR UPS00433275

- Difficulty date: June 15, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACKS FOUND IN FRAME OUTER FLANGE BETWEEN STRINGER 9 - 10 RT BS 520.  REPAIR CARRIED OUT IAW QUERY NOTE 21/2000 AND SRM 53-10-04.  FABRICATED DOUBLERS AND INSTALLED ON NDT INSP CLEARANCE.  APPROVED 8110 ISSUED FOR REPAIR.
